# SDR IPXA2022052082311

- Difficulty date: May 16, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A5321020500000C
- Condition: Damaged
- Location: E/E Comp Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CE/E COMPT FLOOR PANEL 121PF HAS DAMAGESREPAIR IAW SREO A300-5320-42722-F
